Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Skin irritation, rashes, itching. Scabies?

My mother lately has had a scin irration which has caused her some itching especially during the afternoon .And because of some rushes that have appeared lately on her scin (especially in the abdomen , calf , arms,under the armpit) she as cleanliness maniac is suspecting that its scabies . Can somebody give me a right answer?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi ,

Thanks for writing in.

It can be urticaria,scabies,dermatitis herpetiformis,eczema etc.

For correct diagnosis the images of the lesions and more info like duration,presence or absence of other lesions would be needed.

She can apply calamine lotion over the affected area and take Tab zyrtec for itching.
For scabies treatment would be permethrin lotion over the affected area.

I encourage you to visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.


Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor